# SDR DL757982195

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Seat 3c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CABIN MAINTENANCE VISIT 2525, FOUND FIRST CLASS SEAT EMERGENCY TRACK LIGHTING INOP.  REPLACED POWER SUPPLY AND BATTERY PACK.  ALSO, REPAIRED SEAT LIGHT AT 3C.
